# SDR P5CA9800830

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Bs 910
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT BS 910 RBBL 2 AFT SECTON OF SUPPORT BRACKET CORRODED.  REPAIRED PER BOEING SRM 51-40-03, 51-10-01 AND 51-10-02.
